# SDR DALA2019071204192

- Difficulty date: July 12, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 63,964 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT DOOR PULL HANDLE LIGHT INOP, RELAMPED LT AFT OVERWING EXIT DOOR PULL HANDLE LIGHT.
